# SDR A6WA200340136

- Difficulty date: September 11, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Condition: Intermittent
- Location: Fire Detector
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RT ENGINE FIRE FAIL CAS INDICATION INFLIGHT AT ONE TIME FOR 3 SECONDS ENGINE FIRE CAS MESSAGE.  REMOVED AND REPLACED FIRE DETECTION CONTROLLER.  (M)
